Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 41, NWS Norman, OK

May 20, 2013Carter County, Love County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2013, 7:01 PM CDT for Carter County, Love County, Marshall County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 7:01 PM CDT (00:01 UTC)
Expired
May 20, 2013, 7:45 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 160 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WFUS54 KOUN 210001
TOROUN
OKC019-085-095-210045-
/O.NEW.KOUN.TO.W.0041.130521T0001Z-130521T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 745 PM CDT
    
* AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR MARIETTA...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADILL...MARIETTA...KINGSTON...OAKLAND...WOODVILLE...LEBANON...LAKE
  MURRAY...LAKE TEXOMA...LITTLE CITY...WILLIS AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3385 9678 3387 9680 3385 9687 3395 9691
      3393 9697 3396 9699 3387 9700 3388 9716
      3406 9719 3416 9662 3414 9660 3401 9660
      3400 9662 3399 9660 3389 9660 3392 9666
      3384 9670
TIME...MOT...LOC 0001Z 256DEG 43KT 3399 9709 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 1:52 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 20, 1:52 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CDT MON MAY 20 2013

.DISCUSSION...

...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR
TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY
BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH
OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST
RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND
THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE
OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER
TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK
PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING
WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE
POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS
SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED
TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY
ACROSS SE OK.

A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL
RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING
THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT
ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  76  60  84 /  50  30  10  10
HOBART OK         61  82  58  88 /  20  20  10  10
WICHITA FALLS TX  68  82  62  89 /  30  20  10  10
GAGE OK           54  81  53  85 /  20  10   0  10
PONCA CITY OK     59  78  55  80 /  40  20  10  10
DURANT OK         70  78  65  85 /  60  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.

LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.

TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.

IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.

DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.

LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.

CMS/16

In the hours before

Local storm report, May 20, 4:56 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             WICHITA FALLS           33.91N 98.50W
05/20/2013  E1.75 INCH       WICHITA            TX   PUBLIC

            5 MILES WEST OF FISHER RD

&&

JPIKE
Local storm report, May 20, 5:50 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             2 SSE TURNER FALLS      34.40N 97.14W
05/20/2013  E1.00 INCH       MURRAY             OK   EMERGENCY MNGR

&&

KURTZ
Local storm report, May 20, 6:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     GENE AUTRY              34.28N 97.04W
05/20/2013                   CARTER             OK   EMERGENCY MNGR

            EM REPORTS ROOF BLOWN OFF OF OLD GENE AUTRY GYM.

&&

KURTZ
Local storm report, May 20, 6:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HENRIETTA               33.82N 98.19W
05/20/2013  E1.00 INCH       CLAY               TX   AMATEUR RADIO

&&

JPIKE
Special weather statement, May 20, 6:44 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT MON MAY 20 2013

OKZ019-025-026-210030-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-
644 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 730 PM CDT...

AT 641 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAHOMA
CITY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM WILL PRODUCE RAPID CHANGES TO WIND SPEED AND
DIRECTION...AND DANGEROUS LIGHTNING...THAT WILL HAMPER FIRE FIGHTING
EFFORTS. PLEASE ADVISE FIRE CREWS IN THE FIELD IMMEDIATELY.

&&

LAT...LON 3538 9755 3538 9757 3553 9766 3579 9730
      3553 9703
TIME...MOT...LOC 2341Z 233DEG 22KT 3549 9753

KURTZ
Local storm report, May 20, 6:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     2 WNW WAPANUCKA         34.38N 96.46W
05/20/2013  M80 MPH          JOHNSTON           OK   TRAINED SPOTTER

            SPOTTER REPORTED TREE BRANCHES DOWN IN AREA

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:19 PM CDTTornado WarningOUNJohnston, Marshall26 min
May 20, 7:35 PM CDTRiver Flood WarningOUNOklahoma3 hr
May 20, 7:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston68 min
May 20, 7:40 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min
May 20, 7:44 PM CDTTornado WarningOUNAtoka, Coal, Johnston46 min
May 20, 7:55 PM CDTSevere Thunderstorm WarningOUNLove50 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan49 min
May 20, 8:28 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
May 20, 9:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston39 min
May 20, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray51 min
May 20, 9:17 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 20, 9:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston3 hr
May 20, 9:44 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan46 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton45 min
May 20, 10:04 PM CDTTornado WarningOUNAtoka, Bryan26 min
May 20, 10:25 PM CDTTornado WarningOUNAtoka35 min
May 20, 10:33 PM CDTSpecial Weather StatementOUNCoal27 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc52 min
May 20, 10:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens44 min
May 20, 11:20 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal25 min
May 20, 11:25 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
May 20, 11:28 PM CDTSevere Thunderstorm WarningOUNStephens47 min
May 20, 11:50 PM CDTSpecial Weather StatementOUNMcClain25 min
May 20, 11:58 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes47 min
May 21, 12:12 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
May 21, 12:13 AM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole47 min
May 21, 12:41 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc49 min
May 21, 12:49 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc41 min
May 21, 1:10 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole50 min
May 21, 1:33 AM CDTSpecial Weather StatementOUNHughes27 min
May 21, 1:41 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 21, 2:16 AM CDTSpecial Weather StatementOUNPottawatomie29 min
May 21, 2:26 AM CDTSpecial Weather StatementOUNCoal34 min
May 21, 2:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 21, 3:08 AM CDTSpecial Weather StatementOUNHughes37 min
May 21, 3:12 AM CDTSpecial Weather StatementOUNSeminole33 min
May 21, 3:28 AM CDTSpecial Weather StatementOUNMcClain32 min
May 21, 3:42 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
May 21, 3:56 AM CDTSpecial Weather StatementOUNHughes34 min
May 21, 3:58 AM CDTSpecial Weather StatementOUNKiowa32 min
May 21, 4:29 AM CDTSpecial Weather StatementOUNPottawatomie31 min
May 21, 5:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche45 min
May 21, 5:25 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady50 min
May 21, 6:00 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain30 min
May 21, 6:29 AM CDTSpecial Weather StatementOUNCleveland31 min
May 21, 7:14 AM CDTSpecial Weather StatementOUNTillman46 min
May 21, 7:16 AM CDTSpecial Weather StatementOUNStephens44 min
May 21, 7:39 AM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more3 hr
May 21, 7:56 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman49 min
May 21, 8:18 AM CDTSpecial Weather StatementOUNMcClain27 min
May 21, 8:24 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 21, 8:34 AM CDTSpecial Weather StatementOUNAtoka26 min
May 21, 8:40 AM CDTSpecial Weather StatementOUNCarter, Murray35 min
May 21, 8:56 AM CDTSpecial Weather StatementOUNCleveland34 min
May 21, 8:58 AM CDTSpecial Weather StatementOUNGreer, Harmon47 min
May 21, 9:06 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 21, 9:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson44 min
May 21, 9:24 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 21, 9:50 AM CDTSpecial Weather StatementOUNJackson40 min
May 21, 9:54 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita51 min
May 21, 10:17 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 21, 10:18 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita42 min
May 21, 10:24 AM CDTSpecial Weather StatementOUNJackson, Tillman51 min
May 21, 10:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 21, 10:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita47 min
May 21, 11:10 AM CDTSpecial Weather StatementOUNCotton, Jefferson50 min
May 21, 11:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
May 21, 11:30 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher45 min
May 21, 11:53 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma22 min
May 21, 11:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 21, 12:10 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole35 min
May 21, 12:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens45 min
May 21, 12:23 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie52 min
May 21, 12:25 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma50 min
May 21, 12:45 PM CDTSpecial Weather StatementOUNLincoln, Payne45 min
May 21, 12:49 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Marshall, Murray, Pontotoc56 min
May 21, 12:52 PM CDTSpecial Weather StatementOUNGarvin, Hughes, Pottawatomie, Seminole53 min
May 21, 12:53 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
May 21, 1:20 PM CDTSpecial Weather StatementOUNCoal, Hughes55 min
May 21, 1:27 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more3 hr

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.